i take citalopram for axiety, and was recently on yazmin. i got off yazmin because i had some chest pains and mood problems, but nothing compared to now that i'm taking Alesse!
Hi spazo, You should probably consult with your doctor when it comes to altering or stopping a medication they've prescribed. Though many doctors don't seem to know the difference between their ass and their elbow, if you trusted them enough to take a script they gave you, you must have had some sort of faith in them and their knowledge to begin with. Maybe it wouldn't be a bad idea for you to consult with a few other doctors, in the hopes that you may find someone you feel safer with or has more expertise in this particular area. I hope you can find the help you need and life gets easier for you soon, keemo7
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 3 answers
Posted 30 Mar 2011 • 1 answer
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 4 answers
Posted 24 Feb 2016 • 5 answers
Posted 20 Jan 2017 • 1 answer